English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 60917/93528 (65%)
造访人次 : 1561042      在线人数 : 11
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/27814

    题名: Measure on a subspace of FRW solutions and "the flatness problem"of standardcosmology
    作者: Cho, H. T.;Kantowski, R.
    贡献者: 淡江大學物理學系
    日期: 1994-11
    上传时间: 2013-07-09 15:12:30 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: We use the metric on the space of gravity fields given by DeWitt to construct a unique kinematic measure on the space of FRW simple fluids and show that when the mass parameter $\Omega$ is used as a coordinate this measure is singular at $\Omega = 1$. This singularity, combined with the time evolution of $\Omega$, distorts distributions of $\Omega$ values to be concentrated in the neighborhood of 1 at early times. It is a distorted distribution of $\Omega$ values that sometimes misleads the casual observer to conclude that $\Omega$ must be exactly equal to 1.
    關聯: Physical Review D (Particles and Fields) 50(10), pp.6144-6149
    DOI: 10.1103/PhysRevD.50.6144
    显示于类别:[物理學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    Measure on a subspace of FRW solutions and the flatness problem of standardcosmology.pdf288KbAdobe PDF1检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈